# SDR NACA2024043000005

- Difficulty date: April 30, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 75,366 hours, 19,062 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Pseu
- Part number: 849704
- Part serial: 747
- Condition: Failed
- Location: Slat System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

KMIA CONFIG WARNING ON V1 FOLLOWED BY LE SLAT ASYM, PERFORMED QRH, RETURNED TO MIA. ACCOMPLISHED FIM 27-801 FT 809 FSEU BITE SHOWS NO CURRENT FAULTS. FT 803 FOUND RIGHT CARD INTERNAL FAULT, REMOVED AND REPLACED PSEU IAW B767 AMM 32-09-04. PART INFO UNKNOWN TO TRAX.
